| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A non healthcare professional reported that, during the intraocular lens implantation surgery, the plunger was pinching the optic/trailing haptic, the material was pinched.Hence the surgery was not completed.Additional information was requested, but no further information is available.